# SDR AALA20140328002

- Difficulty date: March 21, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 41,756 hours, 17,063 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 727B & LBL 45.50 CRACKED.  INSTALLED DOUBLER IAW EA B737-53-034113.
